Jump to content

Search the Community

Showing results for tags 'cymbalta tapering'.



More search options

  • Search By Tags

    Type tags separated by commas.
  • Search By Author

Content Type


Forums

  • Support
    • Read This First
    • Introductions and updates
    • Tapering
    • Symptoms and self-care
    • Finding meaning
    • Relationships and social life
  • Members only
  • Current events
    • Success stories: Recovery from withdrawal
    • Controversies, actions, events
    • In the media
    • From journals and scientific sources

Find results in...

Find results that contain...


Date Created

  • Start

    End


Last Updated

  • Start

    End


Filter by number of...

Found 5 results

  1. Hi everyone, I recently came upon this website after becoming skeptical of psychiatry due to my own experience of being on and off meds since the age of 17 (I just turned 29) and experiencing really debilitating experiences with side effects and now what i see were withdrawal symptoms. I'm meeting with my current psychiatrist next week to discuss my decision to taper off meds completely. It's important to me to experience my life med-free as I've felt flatlined and disconnected, and a tremendous amount of brain fog and cognitive dysfunction and memory issues since I began taking these meds. Thankfully I work in mental health myself as a therapist in private practice and have contacts with holistic practitioners who I'm working with to connect me to a psychiatrist I can work with on a slow taper if my psychiatrist responds poorly to my decision. Below is my history, and my primary concern is my cognitive decline, which a past psychiatrist told me was ADHD and my current one is convinced is depression. Currently I'm on 20mg of cymbalta after going on and off prozac, wellbutrin, and zoloft very quickly, and i can't tell if the current feeling of low mood, apathy, fatigue, and brain fog are from cymbalta or withdrawal symptoms from the other meds. Anyway, I feel like a total mess and I'm just so sick of it, and it's so difficult to communicate and hold a conversation, it's so concerning, and I'm terrified I won't feel cognitively functional again - I'm good at faking it but that's not ideal. History: I began SSRI's when I was 17 for anxiety, I was prescribed lexapro. I got off of lexapro at the age of 19. At that time I was medication free for just over one year before getting onto prozac for anxiety. I was then switched to effexor, and then there is a few year period where i can't remember if i was on prozac again or off, but a few years later i got onto wellbutrin, then prozac, then off prozac over the course of a few years. Then there was a period of time i was on and off of prozac. At the time i believed i always had to go back on because i was going through a relapse. Now I see that I was experiencing withdrawal. There were two instances where I got off prozac 40mg cold turkey, which resulted in my having to go back on due to thinking I relapsed and needed meds for life. Then I was prescribed amphetamines in addition to the prozac for a year, then went off amphetamines. Then within this past year I was taken off the prozac and put onto wellbutrin, then added zoloft, then got off both and tried the zoloft alone, then got off that and went on wellbutrin and prozac, then off both of those and put onto cymbalta, then off all of those and put back on wellbutrin, and then off wellbutrin and back on cymbalta, all at different dosages and various XL/SR/etc. I'm happy to be here and to have found you all! Gizmo
  2. Hi and thanks for support on this forum. I just started tapering from 60mg of Cymbalta. I am using the Brassmonkey method, so I started on Monday at 2.5% or 9 beads of RisingPharm generic with 360 beads (30mg of 180 each x2). I hope I have this right. I was on Zoloft for 15 years, and was switched to Cymbalta two years ago for chronic pain issues. I am just tired of feeling numbed out, basically. We'll see how it goes. I have been successful tapering off harder drugs. :) Thanks again for support. It means a lot, and i have learned a lot reading all the forums.
  3. I have been taking Cymbalta for 5 years and am now tapering. I need suggestions on how to taper from 30 mg dose. Thank you.
  4. Hello, I'm a new member to this forum! I was put on 20 mg (generic) Cymbalta (Duloxetine) in early June; at the time my husband and I had just moved to a new (to me) town/state and I had a difficult time learning my way around, in addition to being exhausted and in pain from the move! A new healthcare system = a new GP: "I think we can best address all your issues with a low-dose antidepressant" - next thing I know I'm diagnosed with "MDD" (major depressive disorder). Initially GP wanted me to increase dosage to 40 mg after one week on 20 mg. Due to troubling side effects I told her "no way"; it's been now a bit over two months, I know my way around town, my husband and I exercise lots daily (in addition to walking our dogs) so while I did feel a bit blue when we got here, it was definitely not MDD, but an adjustment period! I researched and researched and am so thrilled to have found your site! Today is Day 3 of my tapering off, I'll be attempting to go down 10% per week unless I experience withdrawal symptoms...so far, so good. Yes, I've counted beads and made "new" capsules by removing a certain number of beads (10%). Presently I don't notice any side effects - maybe getting off the pills will be easier than I have anticipated. I'll keep you posted! Again I'm SO GRATEFULl that this site/forum exists! It is criminal that doctors put us on this stuff, but don't counsel us how to get off it. It has been a learning experience...I am normally very assertive and surprised myself that I let her put me on this medication; I guess she got to me at a low point! I talked with a health nurse last week and she said they would want me on it at least for one year! Yeah right! Kind regards and many thanks, bayernbaby
  5. Hi there! This is my first post in this forum. I am living in Germany so please excuse my mistakes when writing here in English. I was set on a 60 mg Cymbalta trip in early May this year because of a nervous breakdown caused by constant stress at work over a couple of month with a subsequent recurrent depression with anxiety. The depression was there every morning and stayed until afternoon each day. The late afternoon and evening was MY time when I felt better. Unfortunately the next day the depression got me again each day over and over. I never thought something like that could be possible because so far I never had any problems with depression. This was the worst time in my live during these weeks! I have no major side effects from the drug so far, just when I started taking it I felt VERY miserable and my depression and anxiety increased during the first 4-5 days on the drug. What can I say - after 10 days with the full dosage of 60 mg (30 mg in the morning and 30 mg in the evening) one morning the depression was gone and the panic and anxiety got better from day to day. For me this was a feeling like Christmas and Easter on the same day! Thank god my life came back! As I said, I have been prescribed CYMBALTA and I am now already tapering my way down (see my signature). I started tapering off at the beginning of August this year and just made another step and are now down to 40 mg of the drug. I read quite a few "horror stories" about CYMBALTA and even watched some tragic clips on YOUTUBE. Since I had NEVER taken a antidepression drug before I finally realized what I now consumed. I am already registered in a german antidepression forum http://www.adfd.org but have also read lots of posts here in the forum and now finally decided to register also here. I am informed quite well about how to taper off of ADs and that you recommend a 10% taper of the last dosage every 4 weeks or slower. When you look at my signature you will see that I went down a little faster with 10 mg in the first step followed by a second step of another 10 mg after 3 weeks. As I took the CYMBALTA only for 3 months with the full dose of 60 mg I think I can dare to taper a little faster at the beginning and then go slower and smaller from 30 mg on. Yes folks - this is MY story so far. I am male, 51 years old and actually very athletic. I am married, have two daughters and a dog (also female ), which was always by my side during this this evil time. Many greetings, best wishes and lots of health to all of you out there! Sly PS.: I developed a nice way to avoid counting beads when you reduce the content of your own drug capsules and wil post that in the TAPER section. So stayed tuned!
×
×
  • Create New...

Important Information

Terms of Use Privacy Policy